I am 30 yrs old & 115 lbs I have irregular perioed when i was 15.My Gyna gave me Clomid and i took 5 round but no BFP Now i switch Gyna to RE and he took lots of blood test.All test are normal except testosterone is very minor high.My HSG test was also normal.
RE gave me Tamoxifen as similar as Clomid..I ovulated with it and i did relation on time but again no BFP.
Now i really confused and upset...What should i do next;
Should i countinue more round of fertility drug??
Should i go to IUI??
Should i direct go to IVF??
I stop everything and start natural herb Vitex??
Thank for you help!
Talk to your RE about your chances and your choices. He might tell you to keep trying the less complicated way for a year. IVF is difficult, painful and costly, a year's worth of trying with less invasive methods (if you are young) might be smart.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.